# SDR DALA2014100805477

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 79,650 hours, 35,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ON SEATS 19, 31, 32 LT SIDE INOPERATIVE.  ROW 38 RT SIDE EMERGENCY LIGHT BRACKET BROKEN.  MAINTENANCE FIXED LIGHTS AT 19 AND 32. REPLACED LIGHT COVER ASSY AT 31AB AND BRACKET ON 38 RT SIDE. SYSTEM OPERATION IS NORMAL.
